| Catalog Number |
180552 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Osteopenia/ Osteoporosis (2651)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial shoulder arthroplasty approximately one (1) year and two (2) months ago.Subsequently, the patient was indicated for a revision with pmi product due to alleged baseplate loosening.The reporter also noted an apparent problem with the patient's bone quality.A revision has not been confirmed at this time.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2024-00509, 0001825034-2024-00510, and 0001825034-2024-00512.D10: item# 010000589; lot# 928910.Item# 115395; lot# 988780.Item# 180553; lot# 919260.Item# 110035372; lot# x12aaf1707.Item# 00434901013; lot# 65492269.Item# 00435003603; lot# 65243570.Item# 00801102016; lot# 65346659.G2: foreign - event occurred in japan.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.